, Volume 11, Issue 2, pp 131–143

An Ω(n4/3) lower bound on the randomized complexity of graph properties


  • Péter Hajnal
    • Department of Computer SciencePrinceton University
    • Bolyai InstituteUniversity of Szeged

DOI: 10.1007/BF01206357

Cite this article as:
Hajnal, P. Combinatorica (1991) 11: 131. doi:10.1007/BF01206357


We improve King's Ω(n5/4) lower bound on the randomized decision tree complexity of monotone graph properties to Ω(n4/3). The proof follows Yao's approach and improves it in a different direction from King's. At the heart of the proof are a duality argument combined with a new packing lemma for bipartite graphs.

AMS subject classification code (1980)

68 Q 1505 C 3505 C 80

Copyright information

© Akadéiai Kiadó 1991